Revista Matemática Iberoamericana


Full-Text PDF (295 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 3, 2002, pp. 587–626
DOI: 10.4171/RMI/329

Published online: 2002-12-31

Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions

Herbert Koch[1] and Winfried Sickel[2]

(1) Universität Bonn, Germany
(2) Friedrich-Schiller-Universität Jena, Germany

We characterize the set of pointwise multipliers of the Besov spaces $B^0_{\infty,1}$ and $B^0_{\infty,\infty} $. These characterizations are used to obtain regularity results for elliptic partial differential equations. In addition several counterexamples are provided and the relation of various spaces of continuous functions to these multiplier classes are studied.

Keywords: Besov spaces of smoothness zero, pointwise multipliers, paraproducts characteristic, Dini continuous functions, gradient estimates

Koch Herbert, Sickel Winfried: Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions. Rev. Mat. Iberoam. 18 (2002), 587-626. doi: 10.4171/RMI/329